Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 26, Number 2

All articles in this issue are freely accessible.

On the boundedness of an iterative procedure for solving a system of linear inequalities
H. D. Block and S. A. Levin.
Proc. Amer. Math. Soc. 26 (1970), 229-235
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0265383
On elementary groups
Ernest L. Stitzinger.
Proc. Amer. Math. Soc. 26 (1970), 236-238
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0265467
The hyperquasicenter of a finite group. I
N. P. Mukherjee.
Proc. Amer. Math. Soc. 26 (1970), 239-243
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0268267
Some examples of right self-injective rings which are not left self-injective
F. L. Sandomierski.
Proc. Amer. Math. Soc. 26 (1970), 244-245
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0265414
Another zero-free region for $𝜁^{(k)}(s)$
Robert Spira.
Proc. Amer. Math. Soc. 26 (1970), 246-247
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0263754
Operators from Banach spaces to complex interpolation spaces
Vernon Williams.
Proc. Amer. Math. Soc. 26 (1970), 248-254
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0265971
Linear perturbations of ordinary differential equations
Aaron Strauss and James A. Yorke.
Proc. Amer. Math. Soc. 26 (1970), 255-260
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0259278
Bounded in the mean solutions of $\triangle u=Pu$ on Riemannian manifolds
Kwang-nan Chow and Moses Glasner.
Proc. Amer. Math. Soc. 26 (1970), 261-265
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0271871
The Hardy class of a spiral-like function and its derivative
T. Başgöze and F. R. Keogh.
Proc. Amer. Math. Soc. 26 (1970), 266-269
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0264084
Oscillation criteria for nonlinear matrix differential equations
Kurt Kreith.
Proc. Amer. Math. Soc. 26 (1970), 270-272
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0264163
Oscillating solutions of third order differential equations
W. R. Utz.
Proc. Amer. Math. Soc. 26 (1970), 273-276
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0262602
Some conditions on an operator implying normality. II
S. K. Berberian.
Proc. Amer. Math. Soc. 26 (1970), 277-281
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0265975
Periodic solutions of linear second order differential equations with deviating argument
Klaus Schmitt.
Proc. Amer. Math. Soc. 26 (1970), 282-285
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0265722
Oscillatory properties of linear third-order differential equations.
W. J. Kim.
Proc. Amer. Math. Soc. 26 (1970), 286-293
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0264162
Existence of universal members in certain families of bases of Banach spaces
M. Zippin.
Proc. Amer. Math. Soc. 26 (1970), 294-300
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0264380
The nonexistence of maximum solutions of Volterra integral equations.
H. E. Gollwitzer and R. A. Hager.
Proc. Amer. Math. Soc. 26 (1970), 301-304
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0285871
Multiplicative properties of Jensen measures
Takasi Itô and Bert M. Schreiber.
Proc. Amer. Math. Soc. 26 (1970), 305-306
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0262833
A global existence theorem for autonomous differential equations in a Banach space
R. H. Martin.
Proc. Amer. Math. Soc. 26 (1970), 307-314
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0264195
Strongly branched coverings of closed Riemann surfaces
Robert D. M. Accola.
Proc. Amer. Math. Soc. 26 (1970), 315-322
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0262485
On the relation between the Abel-type and Borel-type methods of summability
B. L. R. Shawyer and G. S. Yang.
Proc. Amer. Math. Soc. 26 (1970), 323-328
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0264276
On the completeness of Hamiltonian vector fields
William B. Gordon.
Proc. Amer. Math. Soc. 26 (1970), 329-331
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0276574
A generalization of a theorem of P. Montel on entire functions
Chung-chun Yang.
Proc. Amer. Math. Soc. 26 (1970), 332-334
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0264080
A geometric proof of Markov ergodic theorem
R. Z. Yeh.
Proc. Amer. Math. Soc. 26 (1970), 335-340
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0263166
On noninvertible links with invertible proper sublinks
W. C. Whitten.
Proc. Amer. Math. Soc. 26 (1970), 341-346
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0264647
Extensions of proximity functions
Don A. Mattson.
Proc. Amer. Math. Soc. 26 (1970), 347-351
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0264631
An embedding theorem for homeomorphisms of the closed disc
Gary D. Jones.
Proc. Amer. Math. Soc. 26 (1970), 352-354
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0263059
Countable connected spaces
Gary Glenn Miller.
Proc. Amer. Math. Soc. 26 (1970), 355-360
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0263005
A regular Lindelöf semimetric space which has no countable network
E. S. Berney.
Proc. Amer. Math. Soc. 26 (1970), 361-364
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0270336
Semiuniform spaces and topological homeomorphism groups
R. V. Fuller.
Proc. Amer. Math. Soc. 26 (1970), 365-368
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0264595
Stable homotopy theory is not self-dual
J. M. Boardman.
Proc. Amer. Math. Soc. 26 (1970), 369-370
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0268887